# SDR TRAX200701920

- Difficulty date: December 12, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 15,220 hours, 12,666 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR-8020 - RT OVERWING EMERGENCY EXIT HAS CORROSION INSIDE LOWER ACCESS HOLE ON AFT SIDE.
